zbMATH — the first resource for mathematics

Geodesic mappings of affine-connected spaces onto Riemannian spaces. (English) Zbl 0792.53012
Szenthe, J. (ed.) et al., Differential geometry and its applications. Proceedings of a colloquium, held in Eger, Hungary, August 20-25, 1989, organized by the János Bolyai Mathematical Society. Amsterdam: North- Holland Publishing Company. Colloq. Math. Soc. János Bolyai. 56, 491-494 (1992).
The paper deals with geodesic mappings of manifolds equipped with affine connections. The main result of the paper contains a local characterization of manifolds equipped with affine connections of zero torsion which admit geodesic mappings onto Riemannian manifolds (equipped with the Levy-Civita connection). The main source of results about geodesic mappings is the book of N. S. Sinyukov [Geodesic mappings of Riemannian spaces (Moscow, Nauka 1979; Zbl 0637.53020)]. Reviewer’s remark. In the English literature the notion of “affine-connected space” is replaced by a “manifold equipped with an affine connection”.
For the entire collection see [Zbl 0764.00002].

53B05 Linear and affine connections
PDF BibTeX Cite